# SDR CA040831022

- Difficulty date: August 25, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 11,484 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 8560 · Reciprocating Engine Supercharger
- Part: Line
- Condition: Unserviceable
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMB AFTER TAKE-OFF, CREW NOTED THAT THE NR 1 ENGINE LOST TURBO BOOST ABD THE AIRCRAFT YAWED TO THE LT. PILOT RETURNED TO AIRPORT. FOUND MANIFOLD PRESSURE SENSE LINE FROM ENGINE INDUCTION TO DIFFERENTIAL PRESSURE CONTROLLER SHEARED OFF ANDTHE SENSE LINE SENSING AMBIANT AIR PRESSURE AND NOT BOOSTED PRESSURE. LINE DAMA GED DUE TO HEAT STRESS NEAR EXHAUST SYSTEM. LINE REPLACED. NO FURTHER FAULTS.
